Results 61 to 70 of about 33,351,296 (131)

Kirillov structures and reduction of Hamiltonian systems by scaling and standard symmetries

open access: yesStudies in Applied Mathematics, Volume 153, Issue 1, July 2024.
Abstract In this paper, we discuss the reduction of symplectic Hamiltonian systems by scaling and standard symmetries which commute. We prove that such a reduction process produces a so‐called Kirillov Hamiltonian system. Moreover, we show that if we reduce first by the scaling symmetries and then by the standard ones or in the opposite order, we ...
A. Bravetti   +3 more
wiley   +1 more source

Shocks and wear models: a matrix-analytic approach [PDF]

open access: yes, 2009
Tesis Univ. Granada. Departamento de Estadística e Investigación Operativa.
Segovia García, María del Carmen
core  

Adaptive design trials in eating disorder research: A scoping review

open access: yesInternational Journal of Eating Disorders, Volume 57, Issue 6, Page 1278-1290, June 2024.
Abstract Objective This scoping review sought to map the breadth of literature on the use of adaptive design trials in eating disorder research. Method A systematic literature search was conducted in Medline, Scopus, PsycInfo, Emcare, Econlit, CINAHL and ProQuest Dissertations and Theses.
Laura C. Edney, Mia L. Pellizzer
wiley   +1 more source

Aportaciones al estudio de la distribución hipergeométrica : caracterización y propiedades de monotomía [PDF]

open access: yes, 2019
Universidad de Granada, Departamento de Estadística e Investigación Operativa.
Ramos Romero, Héctor Manuel
core  

Analysis of Thematic Similarity Using Confusion Matrices

open access: yesISPRS International Journal of Geo-Information, 2018
The confusion matrix is the standard way to report on the thematic accuracy of geographic data (spatial databases, topographic maps, thematic maps, classified images, remote sensing products, etc.).
José L. García-Balboa   +3 more
doaj   +1 more source

On the complexity of the upgrading version of the maximal covering location problem

open access: yesNetworks, Volume 83, Issue 4, Page 627-641, June 2024.
Abstract In this article, we study the complexity of the upgrading version of the maximal covering location problem with edge length modifications on networks. This problem is NP‐hard on general networks. However, in some particular cases, we prove that this problem is solvable in polynomial time.
Marta Baldomero‐Naranjo   +2 more
wiley   +1 more source

Aportaciones sobre el desarrollo de Karhunen-Loeve para procesos de segundo orden [PDF]

open access: yes, 1984
Reducción altaUniv. de Granada, Departamento de Estadística e Investigación Operativa.
Valderrama Bonnet, Mariano José
core  

An enumerative procedure for identifying maximal covers

open access: yesRevista de Matemática: Teoría y Aplicaciones, 2009
In this paper we present an enumerative procedure for identifying all maximal covers from the set of covers implied by a 0-1 knapsack constraint. The inequalities induced by these maximal covers are not dominated by the inequality induced by any other ...
Susana Muñoz
doaj   +1 more source

Elección de los parámetros que intervienen en un modelo de regresión local [PDF]

open access: yes, 2000
Universidad de Granada, Departamento de Estadística e Investigación Operativa.
Martínez Miranda, María Dolores
core  

Aportaciones en la estimación no paramétrica de modelos de regresión aditivos [PDF]

open access: yes, 2002
Univ. Granada, Departamento de Estadística e Investigación Operativa.
Raya Miranda, Rocío
core  

Home - About - Disclaimer - Privacy